# SDR JJBA20230227016

- Difficulty date: February 22, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 40,162 hours, 27,338 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE UPON TOP XPDR NUT PLATE REMOVAL @ FRAME 22. REMOVED NUT PLATE DOUBLER. INSTALLED NEW NUT PLATE ON DOUBLER. CUT-OUT DAMAGED SECTION AND STARTED FABRICATION OF REPAIR DOUBLER AND FILLER AND BEGAN MATCH DRILLING TO AIRCRAFT. FINISHDED FABRICATION, MATCH DRILLING AND INSTALLED REPAIR DOUBLER, FILLER, AND NUTPLATE BRACKET. PERFORMED PRESSURE LEAK CHECK BLEED DOWN. OPS CHECK GOOD WITHIN SERVICEABLE RANGE. NO DEFECTS NOTED.
